Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 77, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2022, 3:56 PM CDT for 5 counties in Minnesota; Traill County, North Dakota. It was in force for 64 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2022, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 20, 2022, 5:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 86 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:00 PM CDT | HAIL 1.75 | Beltrami, MN | PHOTOS OF HAIL FROM QUARTER TO GOLF BALL SIZED POSTED TO SOCIAL MEDIA. |
| Jun 20, 4:31 PM CDT | HAIL 1.75 | Brooks, MN | HAIL QUARTER TO GOLF BALL SIZED. TREES UPROOTED. REPORTS AND PHOTOS POSTED TO SOCIAL MEDIA. |
| Jun 20, 4:33 PM CDT | TSTM WND DMG | 2 N Brooks, MN | MULTIPLE SEMI TRUCK TRAILER COMBINATIONS BLOWN OFF HWY 59, BETWEEN BROOKS AND PLUMMER. TIME ESTIMATED BASED ON RADAR. |
| Jun 20, 4:33 PM CDT | TSTM WND DMG | 5 Sse Key West, MN | SIX POWER POLES BLOWN DOWN. CROP DAMAGE FROM WIND DRIVEN HAIL ACROSS EASTERN NESBIT AND WESTERN FANNY TOWNSHIPS. |
| Jun 20, 4:33 PM CDT | HAIL 1.75 | 5 Sse Key West, MN | |
| Jun 20, 4:36 PM CDT | HAIL 1.75 | Brooks, MN | HAIL QUARTER TO GOLF BALL SIZED. TREES UPROOTED. REPORTS AND PHOTOS POSTED TO SOCIAL MEDIA. |
| Jun 20, 4:38 PM CDT | TSTM WND DMG | 3 N Brooks, MN | MULTIPLE SEMI TRUCK TRAILER COMBINATIONS BLOWN OFF HWY 59, BETWEEN BROOKS AND PLUMMER. TIME ESTIMATED BASED ON RADAR. |
| Jun 20, 4:38 PM CDT | TSTM WND GST 80 | 3 Sw Oklee, MN | SEMI TRUCK TRAILER COMBINATION BLOWN OVER NEAR OKLEE. NUMEROUS LARGE TREES SNAPPED OR UPROOTED ACROSS LAMBERT TOWNSHIP. SEVERAL FARMSTEAD STEEL GRAIN BINS CAVED IN, AT LEAST ONE COLLAPSED. THUNDERSTORM WIND GUSTS ESTIMATED FROM 80 TO 90 MPH IN A 2 TO 3 MILE WI |
| Jun 20, 4:42 PM CDT | TSTM WND DMG | Oklee, MN | SEMI TRUCK TRAILER COMBINATION BLOWN OVER NEAR OKLEE. TIME ESTIMATED BASED ON RADAR. |
| Jun 20, 4:44 PM CDT | TSTM WND GST 85 | 4 N Oklee, MN | NUMEROUS POPLAR, ASH, BOX ELDER, AND SPRUCE TREES SNAPPED OR UPROOTED ACROSS FARMSTEADS IN GARNES AND EQUALITY TOWNSHIPS BETWEEN 440 AND 448 PM CDT. A POLE SHED WAS BLOWN OPENED AND METAL SHEATHING AND ROOFING SPREAD DOWNWIND FOR OVER HALF A MILE. SEVERAL SMAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
940
WUUS53 KFGF 202056
SVRFGF
MNC089-107-113-119-125-NDC097-202200-
/O.NEW.KFGF.SV.W.0077.220620T2056Z-220620T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
356 PM CDT Mon Jun 20 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
South central Marshall County in northwestern Minnesota...
Red Lake County in northwestern Minnesota...
Northern Norman County in northwestern Minnesota...
Polk County in northwestern Minnesota...
Pennington County in northwestern Minnesota...
Northeastern Traill County in southeastern North Dakota...
* Until 500 PM CDT.
* At 355 PM CDT, a severe thunderstorm was located over Beltrami, or
33 miles southeast of Grand Forks, moving northeast at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Melvin around 400 PM CDT.
Harold around 405 PM CDT.
Gentilly around 410 PM CDT.
Huot, Perault and Marcoux around 415 PM CDT.
Other locations in the path of this severe thunderstorm include Red
Lake Falls and Dorothy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4750 9601 4750 9607 4741 9607 4724 9619
4753 9698 4827 9658 4803 9563
TIME...MOT...LOC 2055Z 203DEG 55KT 4755 9655
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Spender/TG2 follow-up statements
014
WWUS53 KFGF 202115
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
415 PM CDT Mon Jun 20 2022
MNC089-107-113-119-125-NDC097-202200-
/O.CON.KFGF.SV.W.0077.000000T0000Z-220620T2200Z/
Marshall MN-Red Lake MN-Norman MN-Polk MN-Pennington MN-Traill ND-
415 PM CDT Mon Jun 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL MARSHALL...RED LAKE...NORTHEASTERN NORMAN...POLK...
PENNINGTON AND NORTHEASTERN TRAILL COUNTIES...
At 414 PM CDT, a severe thunderstorm was located over Gentilly, or 25
miles southwest of Thief River Falls, moving northeast at 65 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Marcoux around 415 PM CDT.
Other locations in the path of this severe thunderstorm include Huot,
Perault, Dorothy, Wylie, Red Lake Falls, St. Hilaire and Hazel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4750 9601 4750 9607 4741 9607 4728 9616
4758 9695 4827 9658 4803 9563
TIME...MOT...LOC 2114Z 203DEG 55KT 4779 9640
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Spender/TG593
WWUS53 KFGF 202128
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
428 PM CDT Mon Jun 20 2022
MNC089-107-NDC097-202137-
/O.CAN.KFGF.SV.W.0077.000000T0000Z-220620T2200Z/
Marshall MN-Norman MN-Traill ND-
428 PM CDT Mon Jun 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL...
NORTHEASTERN NORMAN AND NORTHEASTERN TRAILL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.
LAT...LON 4750 9601 4784 9681 4816 9613 4803 9563
TIME...MOT...LOC 2127Z 203DEG 55KT 4798 9628
$$
MNC113-119-125-202200-
/O.CON.KFGF.SV.W.0077.000000T0000Z-220620T2200Z/
Red Lake MN-Polk MN-Pennington MN-
428 PM CDT Mon Jun 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR RED LAKE...SOUTHERN POLK AND CENTRAL PENNINGTON COUNTIES...
At 427 PM CDT, a severe thunderstorm was located near St. Hilaire, or
10 miles southwest of Thief River Falls, moving northeast at 65 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
St. Hilaire around 430 PM CDT.
Hazel around 435 PM CDT.
Other locations in the path of this severe thunderstorm include Thief
River Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4750 9601 4784 9681 4816 9613 4803 9563
TIME...MOT...LOC 2127Z 203DEG 55KT 4798 9628
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Spender/TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:15 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 20, 2:15 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
215 PM CDT Mon Jun 20 2022
.SHORT TERM...(This evening through Tuesday night)
Issued at 215 PM CDT Mon Jun 20 2022
Severe storm threat the main challenge as highlighed by the SPC
outlook and mesoscale discussions. To summarize SPC, we now have a
better idea of what is possible this afternoon into the early
morning hours. Appears to be 2 rounds of severe storm potential.
Satellite and radar indicate the boundary of concern for the first
round across SE ND into NW MN. As forcing from an upper wave
approaching from South Dakota overrides this boundary, anticipate
storms to initiate. This area will be in a favorable zone of
instability (MLCAPE 3000-4000 J/KG) and effective layer shear
(40-50 knots) for organized storms. Effective SRH is weaker so not
sure about supercell potential, but anticipate at least a
multicell severe storm threat will severe hail, wind, tornadoes,
and flash flooding all possible. Storm motion anticipated to be
parallel to the boundary, so anticipate linear mode/cold pool
development with some sort of complex into NW MN becoming mainly a
wind threat. The next round will be associated with a stronger
upper wave/upper jet that will arrive after 03z or so. This would
bring the potential for some sort of convective complex with 80+
mph winds the main threat, likely where instability remains after
the first round of severe (SE ND into WC MN).
Upper low propgates north of the region tomorrow, which should
limit any impacts across our region. Will be windy and will need
to consider wind advisory, plus any showers or potential
convection across NE ND and NW MN.
.LONG TERM...(Wednesday through Monday)
Issued at 215 PM CDT Mon Jun 20 2022
The extended forecast period looks to offer opportunities for
several types of impactful weather, ranging from strong to severe
tstms to another round of extreme heat.
Wed will feature nothing but a (near) windless summer day with high
temps near seasonal values from the upper 70s to mid 80s, before a
series of troughs badgers the region with chances for tstms during
the period from Thu through Sat. Main upper trough would look to be
east of the area by Sun.
Looking at temps, upper ridging is expected to redevelop in the
Southern Plains, and likely develop its crest into the Northern
Plains, but not nearly as amplified as the current upper ridge over
the region. This is well reflected by the clustered guidance
solutions. A dome of warmth underneath this ridge should reach into
the Northern Plains by Thu/Fri, likely reintroducing temps into the
90s. This is illustrated by NBM's 70 to 80% chance of at least 90F
within the RRV, at least for Thu. It remains unclear at this time
the magnitude of the moisture that will come with this heat, and
will likely drive potential impacts assoc with this heat.
By late weekend into early next week, northwest flow will become
established over the region, leading to mainly dry weather and near
seasonable temps.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 108 PM CDT Mon Jun 20 2022
Convection will be the main aviation challenge this period,
especially this afternoon into tonight. Coverage is still very
uncertain, so went VCTS where best potential exists, and will
update later as confidence increases. MVFR cigs possible later
tonight across DVL, GFK, TVF, BJI areas.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Excessive Heat Warning until 1 AM CDT Tuesday for NDZ008-016-027-
030-039-049-052-053.
Heat Advisory until 1 AM CDT Tuesday for NDZ026-028-029-038-054.
MN...Excessive Heat Warning until 1 AM CDT Tuesday for MNZ001>004-007-
029-030-040.
Heat Advisory until 1 AM CDT Tuesday for MNZ005-006-008-009-
013>017-022>024-027-028-031-032.
SHORT TERM...TG
LONG TERM...WJB
AVIATION...TGHazardous weather outlook, Jun 20, 11:59 AM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1159 AM CDT Mon Jun 20 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039- 049-052>054-211015- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland-Western Walsh- 1159 AM CDT Mon Jun 20 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Hot and humid conditions are expected once again today, with heat index values around 100. Higher heat index values to 105 will be possible within the Red River Valley this afternoon. Numerous severe thunderstorms are possible across eastern ND and northwest MN this afternoon and evening. The main hazards will be large hail up to 2 inches and damaging wind gusts over 80 mph. Isolated tornadoes are also possible. Localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms may be possible Tuesday afternoon north of Highway 2. Small hail and occasional lightning would be the main threats. Windy conditions may also be possible Tuesday, and gusts around 40 mph will be possible mainly from the Red River Valley and west. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. NDZ006-007-014-015-024-211015- Towner-Cavalier-Benson-Ramsey-Eddy- 1159 AM CDT Mon Jun 20 2022 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are possible this afternoon and evening. The main hazards will be large hail up to 2 inches and damaging wind gusts over 80 mph. Isolated tornadoes are also possible. Localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms may be possible Tuesday afternoon north of Highway 2. Small hail and occasional lightning would be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening.
In the hours before
Special weather statement, Jun 20, 3:50 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
350 PM CDT Mon Jun 20 2022
MNZ015-016-022-023-027-028-202130-
West Becker MN-East Becker MN-Mahnomen MN-South Clearwater MN-
East Polk MN-North Clearwater MN-
350 PM CDT Mon Jun 20 2022
...A strong thunderstorm will impact portions of southeastern Polk,
Mahnomen, western Becker and southern Clearwater Counties through 430
PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern White Earth Nation, or 20 miles north of Detroit Lakes,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Northwestern Tulaby Lake around 400 PM CDT.
Naytahwaush and Beaulieu around 405 PM CDT.
Mahkonce around 410 PM CDT.
Roy Lake around 415 PM CDT.
Pine Bend, Island Lake in Mahnomen County and Rice Lake around 420
PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.
&&
LAT...LON 4681 9586 4697 9615 4765 9571 4746 9521
TIME...MOT...LOC 2050Z 208DEG 45KT 4711 9583
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Spender/TGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 21 min |
| Jun 20, 3:20 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 55 min |
| Jun 20, 3:50 PM CDT | Special Weather Statement | FGF | Becker, Mahnomen | 40 min |
| Jun 20, 4:19 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 41 min |
| Jun 20, 4:37 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 53 min |
| Jun 20, 5:23 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Roseau | 67 min |
| Jun 20, 5:25 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 65 min |
| Jun 20, 6:16 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 44 min |
| Jun 20, 6:26 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman | 64 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 63 min |
| Jun 20, 6:43 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 49 min |
| Jun 19, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs | 42 min |
| Jun 19, 10:52 PM CDT | Special Weather Statement | FGF | Eddy | 38 min |
| Jun 19, 11:05 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Eddy, Grand Forks, Griggs, Nelson, Steele and 1 more | 55 min |
| Jun 19, 11:19 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Steele, Traill | 41 min |
| Jun 19, 11:46 PM CDT | Special Weather Statement | FGF | Grand Forks, Pembina, Ramsey, Walsh | 44 min |
| Jun 19, 11:55 PM CDT | Special Weather Statement | FGF | Traill | 50 min |
| Jun 20, 12:11 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 49 min |
| Jun 20, 12:49 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele, Traill | 25 min |
| Jun 20, 3:16 AM CDT | Special Weather Statement | FGF | Benson | 29 min |
| Jun 20, 3:24 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 51 min |
| Jun 20, 4:11 AM CDT | Special Weather Statement | FGF | Cavalier | 64 min |
| Jun 20, 4:12 PM CDT | Special Weather Statement | FGF | Grand Forks | 48 min |
| Jun 20, 4:55 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 65 min |
| Jun 20, 5:40 PM CDT | Special Weather Statement | FGF | Ransom, Sargent | 35 min |
| Jun 20, 5:47 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 17 min |
| Jun 20, 5:51 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 54 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.